New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

frank99
New Member


Date Joined Nov 2004
Total Posts : 2
   Posted 11/17/2004 1:44 AM (GMT -7)   
 
 
   I am taking welbutrin sr 150 mg for 6 weeks can anyone tell me how long it take for the full efects to start
 


FamilyGuy
Forum Moderator


Date Joined Jan 2004
Total Posts : 3310
   Posted 11/17/2004 10:11 AM (GMT -7)   
Hi frank! Welcome to the forum, so sorry you have to be here. I'm on Wellbutrin XL (extended release) 150mg, increasing it to 300mg tomorrow. Your's is the sustained release, from what I've read I can't see to much of a difference between the two types.  My PCP told me to expect it would take about four weeks to see an effect. Hope you find some relief with it.  Have you been on any other anti-depressants, or is this the first time?

Thoughts & prayers are with you,


Jon
 
"The man who insists upon seeing with perfect clearness before he decides, never decides. Accept life, and you must accept regret."
-- Henri-Frédéric Amiel (1821-81), Swiss philosopher, poet

Post Edited (FamilyGuy) : 11/17/2004 10:15:32 AM (GMT-7)


frank99
New Member


Date Joined Nov 2004
Total Posts : 2
   Posted 11/18/2004 2:49 AM (GMT -7)   

 

 

   Thank you for the info. Also I have been sweating a lot for no reason. Is that because of the welbutrin, and if so dose it go away. Becauce it is a pain in the ass.


FamilyGuy
Forum Moderator


Date Joined Jan 2004
Total Posts : 3310
   Posted 11/18/2004 7:44 AM (GMT -7)   

You are most certainly welcome, Frank.

I've been sweating as well as feeling warm most of the time. This has been going on since before I started the Wellbutrin, though. I think it has something to do with the fact that I have Crohn's & Celiac's disease, not the meds. Hope you find some relief soon.

Take care,



Jon
 
"The man who insists upon seeing with perfect clearness before he decides, never decides. Accept life, and you must accept regret."
-- Henri-Frédéric Amiel (1821-81), Swiss philosopher, poet


sdh
New Member


Date Joined Nov 2004
Total Posts : 1
   Posted 11/24/2004 8:45 PM (GMT -7)   
I started on WXL 150mg about a month ago. I started feeling better, but my dr. wanted to up the dose to 300mg a day. Since I have been taking those, I have been feeling really high about 4 hours after I take it(shaky, dizzy, out in space) and can not get restful sleep at night. I am going to go back to the 150s and see if it gets better. Does anyone else have these effects and do they go away? Cause it's hard to get stuff done when you feel high and aren't sleeping.

wally31
New Member


Date Joined Dec 2004
Total Posts : 3
   Posted 12/3/2004 7:23 PM (GMT -7)   
I have been on XL - 150mg for four days and have had a host of weird stuff. Muscle cramps, upset stomache, vision has a strange peirifferial thing going on, little headaches, Really wierd feelings and dreams, I have some mild sexual changes, feeling on edge, mild chest pains, I am not sure it is worth it but I have do something I feel like I am losing my mind. I hope it gets better, I am just about to the point where I am feeling uncomfortable with it. My sleeping has had very little change though and I am glad because I have sleep apnea really bad and will be having surgery for it soon. I have not had any sweating yet though but maybe that is yet to come.
 
Wally
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:21 PM (GMT -7)
There are a total of 2,734,936 posts in 301,260 threads.
View Active Threads


Who's Online
This forum has 151367 registered members. Please welcome our newest member, vtu15.
364 Guest(s), 21 Registered Member(s) are currently online.  Details
George_, Thankuall, blueberrymuffin, Jasperilla, PromisedaRainbow, chrisp1, dacarte3, dismissed, Serenity Now, Girlie, reminder, wpack3, Jack84, pmm73, Dmc695, BKelly, ks1905, ChickenArise, Poppie, Mister Mike, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer